# SDR COMA0660461

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 29,593 hours, 31,786 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Reservoir
- Condition: Unknown
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5699 - EN ROUTE CVG-CHA EXPERIENCED HIGH OIL TEMPERATURE, FLIGHT RETURNED TO CVG.  DEFERRED THE ENGINE OIL REPLENISHMENT SYSTEM PER MEL 79-12-01.
